CSpace

Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
Laplacian spectral bounds for clique and independence numbers of graphs 期刊论文
JOURNAL OF COMBINATORIAL THEORY SERIES B, 2007, 卷号: 97, 期号: 5, 页码: 726-732
Authors:  Lu, Mei;  Liu, Huiqing;  Tian, Feng
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
clique number  independence number  Laplacian spectrum  
Cycles in 2-connected graphs 期刊论文
JOURNAL OF COMBINATORIAL THEORY SERIES B, 2004, 卷号: 92, 期号: 2, 页码: 379-394
Authors:  Fan, GH;  Lv, XZ;  Wang, P
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
cycles  2-connected graphs  extremal graphs  
Long cycles in triangle-free graphs with prescribed independence number and connectivity 期刊论文
JOURNAL OF COMBINATORIAL THEORY SERIES B, 2004, 卷号: 91, 期号: 1, 页码: 43-55
Authors:  Enomoto, H;  Kaneko, A;  Saito, A;  Wei, B
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
longest cycle  triangle-free graph  independence number  connectivity  
Distribution of cycle lengths in graphs 期刊论文
JOURNAL OF COMBINATORIAL THEORY SERIES B, 2002, 卷号: 84, 期号: 2, 页码: 187-202
Authors:  Fan, GH
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Odd wheels in graphs 期刊论文
JOURNAL OF COMBINATORIAL THEORY SERIES B, 2002, 卷号: 84, 期号: 2, 页码: 213-224
Authors:  Xu, BG;  Jin, GP;  Liu, ZH
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Subgraph coverings and edge switchings 期刊论文
JOURNAL OF COMBINATORIAL THEORY SERIES B, 2002, 卷号: 84, 期号: 1, 页码: 54-83
Authors:  Fan, GH
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Long cycles through a linear forest 期刊论文
JOURNAL OF COMBINATORIAL THEORY SERIES B, 2001, 卷号: 82, 期号: 1, 页码: 67-80
Authors:  Hu, ZQ;  Tian, F;  Wei, B
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
An upper bound for the independent domination number 期刊论文
JOURNAL OF COMBINATORIAL THEORY SERIES B, 1999, 卷号: 76, 期号: 2, 页码: 240-246
Authors:  Sun, L;  Wang, JF
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
A short proof of a theorem concerning degree sums and connectivity on Hamiltonian graphs 期刊论文
JOURNAL OF COMBINATORIAL THEORY SERIES B, 1999, 卷号: 75, 期号: 1, 页码: 157-159
Authors:  Bing, W
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
On the circumferences of regular 2-connected graphs 期刊论文
JOURNAL OF COMBINATORIAL THEORY SERIES B, 1999, 卷号: 75, 期号: 1, 页码: 88-99
Authors:  Bing, W
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30